# SDR 2001F00204

- Difficulty date: July 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N940DC
- Make and model: Gulstm GIV
- Aircraft serial: 1052
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Drain Mast
- Part number: 115677114
- Condition: Overtemp
- Location: Ice Protection
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PTK - FLT 1647 - AFT WATER SYSTEM DRAIN MAST HEATER SHOWS SIGNS OF OVERHEATING.  DRAIN MAST HEATER ELEMENT OVERTEMP.  REPLACED DRAIN MAST ASSEMBLY WITH NEW UNIT.  (M)
